Spaces with a measure of continual weight
Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1307-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_6_a1,
author = {V. G. Vinokurov},
title = {Spaces with a measure of continual weight},
journal = {Doklady Akademii Nauk},
pages = {1307--1309},
year = {1965},
volume = {163},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a1/}
}
V. G. Vinokurov. Spaces with a measure of continual weight. Doklady Akademii Nauk, Tome 163 (1965) no. 6, pp. 1307-1309. http://geodesic.mathdoc.fr/item/DAN_1965_163_6_a1/